9 Medications That Can Hinder Weight Loss

9 Medications That Can Hinder Weight Loss

Many people go through a stage where they are eating healthy, doing exercise, and just not losing weight. But what can it be that is causing this block in weight loss?

The truth is that many medications can cause a lack of weight loss and may even promote weight gain. Here are 9 of the most common medications that hinder weight loss…

  1. Insulin injections

A medication commonly used to treat type-2 diabetes, when the pancreas can no longer produce insulin the way it should. There are ways that you can reduce the need for extra insulin which include eating less carbs, using Metformin tablets, or drugs like Victoza and Byetta. Please not that it is highly advised that you consult your doctor before using or reducing any sort of medication.

  1. Other diabetes medications

Oral diabetes medication such as those that contain sulphonylureas can cause you to put on some weight. Make sure to lead the label if you are using any sort of medication in this class.

  1. Cortisone

The cortisone found in things like asthma inhalers, creams, and nose sprays usually don’t affect your weight. However, when it is taken as an oral drug like a pill or capsule, it may very well cause some noticeable weight gain. If you are a long-term user, it is also advised that your dosage of cortisone medication is reevaluated often, as it can have negative side effects if the dosage is too high.

  1. Neuroleptics

Also called anti-psychotic drugs, can cause weight gain.

  1. Certain Antidepressants

This is usually more the older tricyclic antidepressants (TCAs), but some of the newer drugs like Mirtazapine and Lithium (for manic-depressive disorder) often lead to weight gain.

Some of the commonly used antidepressants called SSRI’s usually don’t impact weight significantly.

  1. Some contraceptives

Contraceptives like the mini-pill, injection, and the implant can often lead top weight gain as they only contain progesterone, and not estrogen.

  1. Blood Pressure Medicine

The culprit in this case is something called “beta blockers” that is often used to treat high blood pressure.

  1. Epilepsy Medication

The drugs used to treat epilepsy and related issues can often cause some extra weight gain.

  1. Allergy medicines

Antihistamines, very commonly used to treat allergies, can cause weight gain when used in high doses.

Recommendation

By making some small adjustments to your health, you can eliminate some of the medication, always in conjunction with your doctor.

Diet – you can start by making small changes to your diet and to lose weight if needed. Follow the Manna Diet, which is not just for weight loss, but also to reduce the body’s need for insulin, can help to lower cholesterol and blood pressure.

Exercise – Any form of exercise is better than doing nothing. By doing an exercise for 30 to 45 minutes per day not just make you feel better, but it can help to increase metabolism, increase blood flow, de-stress, help to lower blood pressure, help to lower insulin and blood sugar levels and help you to sleep better.

Supplement – Controlling of blood glucose levels are crucial if you want to lose weight and also prevent health complications related to high glucose levels. Take the Manna Blood Sugar Support supplement with each meal to control blood glucose levels as well as food cravings and appetite.

Blood-Sugar-Support-Weight-loss-2017

Print Friendly

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>